# SDR FDEA201202070507

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 89,514 hours, 37,030 cycles
- Engine: Ge CF66D
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 2606270003
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

NR 2 THROTTLE WOULD NOT GO PAST, RETARD PAST 70 PERCENT AT ALT, 60 PERCENT AT 5000'.   NR 2 ENG WINDMILLED APPROX 10 MINS.   THROTTLE SYS APPEARED TO BE PHYSICALLY FROZEN,  THROTTLE DID PHYSICALLY RETARD COMPLETELY AFTER A  FEW MINUTES OF ACFT BLOCKING IN (ENG NOT RUNNING).  CREW SHUTDOWN ENGINE FOR THIS REASON.  R & R AFT ENGINE THROTTTLE PUSH-PULL CABLE IAW MM 76-11-01-2.  OPS CHECKED GOOD, OK FOR SERVICE.
